High dose aripiprazole induced double incontinence

Arif DURAN, Hüsnü ÖNDER, Tarık OCAK, Osman YILDIRIM, Şahin ASLAN
904 307

Abstract


There is a limited reported manuscript in the literature about signs and symptoms after the usage of high-dose aripiprazole. Here, we report suicide case with the usage of 70 mg aripiprazole who developed double (urinary and feacal) incontinence.

J. Exp. Clin. Med., 2013; 30:361-362

Keywords


Aripiprazole; high dose; suicide; double incontinence

Full Text:

361-362


DOI: http://dx.doi.org/10.5835/jecm.omu.30.04.017

References


Ambrosini, P.J., Nurnberg, H.G., 1980. Enuresis and incontinence occurring with neuroleptics. Am. J. Psychiatry. 137, 1278-1279.

Ambrosini, P.J., Nurnberg, H.G., 1982. Urinary incontinence and neuroleptics. Am. J. Psychiatry. 139, 539.

Berman, R.M., Fava, M., Thase, M.E., Trivedi, M.H., Swanink, R., McQuade, R.D., Carson, W.H., Adson, D., Taylor, L., Hazel, J., Marcus, R.N., 2009. Aripiprazole augmentation in major depressive disorder: A double-blind, placebo-controlled study in patients with inadequate response to antidepressants. CNS Spectr. 14, 197-206.

Clark, N. 2003. Conventional antipsychotic and clozapine-induced urinary incontinence. JCPNP. 2, 1-8.

Hergüner, S., Mukaddes, N.M., 2008. Risperidone-induced double incontinence. Prog. Neuropsychopharmacol. Biol. Psychiatry. 32, 1085-1086. Lieberman, J., 2004. Dopamine partial agonists: A new class of antipsychotic. CNS Drugs. 18, 251-267.

Mendhekar, D.N., Duggal, H.S., 2007. Clozapine-induced double incontinence. Indian J. Med. Sci. 61, 665-666.

Potkin, S.G., Saha, A.R., Kujawa, M.J., Carson, W.H., Ali, M., Stock, E., Stringfellow, J., Ingenito, G., Marder, S.R., 2003. Aripiprazole, an antipsychotic with a novel mechanism of action, and risperidone vs placebo in patients with schizophrenia and schizoaffective disorder. Arch. Gen. Psychiatry. 60, 681-690.

Sagar, R., Varghese, S.T., Balhara, Y., 2005. Olanzapine-induced double incontinence. Indian J. Med. Sci. 59, 163-164.